Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архивы

Volume: 13, Issue: 3, 2020

Показаны записи 1-6 из 6.
НазваниеAuthor(s)Язык
Квазі-геодезичні відображення спеціальних псевдоріманових просторів
  • Irina Kurbatova
  • М. І. Піструіл
ukr
A metrizable Lawson semitopological semilattice with non-closed partial order
  • Taras Banakh
  • Serhii Bardyla
  • Alex Ravsky
eng
To recovering of continuous function by its sequences of Fejer sums at given set of points
  • Александр Григорьевич Качуровский
  • Иван Викторович Подвигин
rus
Open finite-to-one functions on open topological graphs
  • Ігор Юрійович Власенко
eng
Infinite-dimensional manifolds related to C-spaces
  • Mykhailo Zarichnyi
  • Oryslava Polivoda
eng
Heegaard diagrams and optimal Morse flows on non-orientable 3-manifolds of genus 1 and genus $2$
  • Christian Hatamian
  • Alexandr Prishlyak
eng